# SDR RAIA00101013

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 10,676 hours, 11,773 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: AIR860122
- Part serial: APB951395
- Condition: Failed
- Location: Nlg Steering
- Part time: 10,676 hours, 11,773 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7301-DEC- DURING TAXI OUT NOSE WHEEL STEERING WOULD NOT TURN RIGHT.  MAINTENANCE REMOVED AND REPLACED THE STEERING SELECTOR VALVE IAW J41 MAINTENANCE MANUAL.
